Today is three weeks since I took my last dose of Cymbalta. I was only on 20 mg for 4 days and 30 mg for 6 days when I stoppped becasue of severe side effects. My Doc put me on 25 mg of amoxapine to help with withdrawal but I am still waking up with cold/hot sweats,having bouts of anxiety and periods of chills. Could this still be Cymbalta's ugly head?
Campbellblank sorry to say but i think yes myself this is the one class of drug that just keeps giving it could go on for lots longer than what you took it for if it is so bad by chance call doctor again and just say we have got to do something on this withdrawal of cymbalta... it does not sound like alot but with this medication for some people its a gift that just keep giving wish i could be more positive for you.
Your dr is wrong and should be enlightened. Some drugs are very hard to get off of, Cymbalta is one of them. Did he just stop your Cymbalta abruptly?
Yes, it is very possible especially with this stuff, it's potent and invasive. Try the nutritional angle, proper hydration, for 3 weeks cut out sugar in all forms including artificial, exercise mid-day, just walk 30-40 minutes. All this will help your system get back and heal itself, also it'll take your mind off the symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jul 2014 • 2 answers
Updated 18 Dec 2014 • 5 answers
Updated 26 Dec 2017 • 2 answers
Updated 14 Jan 2015 • 2 answers
Updated 28 Mar 2016 • 1 answer